AMS eContent Search Results
Matches for: msc=(14N20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel. Matroid configurations and symbolic powers of their ideals. Trans. Amer. Math. Soc. 369 (2017) 7049-7066.
Abstract, references, and article information   
View Article: PDF

[2] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc. 367 (2015) 8543-8578.
Abstract, references, and article information   
View Article: PDF

[3] Max Wakefield and Sergey Yuzvinsky. Derivations of an effective divisor on the complex projective line. Trans. Amer. Math. Soc. 359 (2007) 4389-4403. MR 2309190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1